# SDR QXEA2017013100821

- Difficulty date: January 16, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 REQUIRES REPLACEMENT. REMOVED SEAT TRACK 11. INSTALLED SEAT TRACK 11 REF SRM 51-42-05 51-41-00, 51-40-15 REF DWG-85328201 REV D. LOCATED AND DRILLED SEAT TRACK 11 REF SRM 51-40-07.
